# SDR USAASB95015

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 1535 - CLIMBING THROUGH FL 310, CABIN ALTITUDE WAS CLIMBING AT 1000 FPM.  FLIGHT CREW WAS UNABLE TO CONTROL CABIN PRESSURE IN AUTO OR STANDBY.  RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  PERFORMED PRESSURIZATION CHECK.  SYSTEM CHECKED NORMAL.  UNABLE TO DUPLICATE ANY DEFECT.  (M)
